See Alike in...

Alike App

Browser

Val92

500d

I took depo provera shot (one time) that last three months I am in the last month but I am having really bad side effects can’t sleep very nervous always drowsy and mood changes does anybody know when side effects go away because I’m not getting another shot please let me know if you experienced this on how long it last or anything thanks 🙏🏻❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion